# SDR FDEA202509251800

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73255
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1481. X = 27.5" CROWN   FOUND WORN.  SEAT TRACK CROWN EVALUATED AND FOUND EXCEEDED LIMIT IAW SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT AT BS 1471 TO EXISTING SPLICE BS 1531, X=27.5 IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
